# SDR USAA2014012800001

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 14,527 hours, 11,998 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 08075H8058
- Condition: Cracked
- Location: Cockpit
- Part time: 7,701 hours, 6,420 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDSHIELD SHATTERED DURING TAXI.  CRACKS LENGTH & WIDTH OF THE WINDSHIELD. REPLACED CAPTAIN`S WINDSHIELD IAW AMM 56-11-11-0401-001-A.
